# SDR 29GA93532042812A

- Difficulty date: April 28, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 31,364 hours, 39,810 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS2417101
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR CIRCUIT BREAKER POPPED DURING LANDING GEAR EXTENSION.  RESET BREAKER MOTOR RAN LONG ENOUGH TO GIVE US 3 GREEN LIGHTS FOR GEAR EXTENSION AND THEN CIRCUIT BREAKER POPPED AGAIN.  DID LOW APPROACH AND TOWER VISUAL CONFIRMED GEAR WAS DOWN.  DID APPROPRIATE QRH CHECKS AND CALLED MX AND WAS CONFIDENT GEAR WAS SAFELY LOCKED IN THE DOWN POSITION TO LAND. DURING POST FLIGHT CHECK NOTICED WE HAVE A HYD LEAK INSIDE OF THE LT NACELLE ALONG WITH A NOISE THAT SOUNDS LIKE A MOTOR RUNNING.  REPLACED K3 RELAY OPS CHECKED GOOD HYD FLUID FROM OVERFLOW NO LEAK NOTED.
